MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; NEEDLE,20GX1",REG,BEVEL

MEDLINE INDUSTRIES, LP; NEEDLE,20GX1",REG,BEVEL
Catalog Number SYR100205
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, while inducing a sheep the needle "broke off while inside an injection cap that was attached to a catheter placed in the patient." the customer reported they were able to "occlude off the jugular vessel" and remove the catheter before the needle went into "the circulatory system".Sample was requested to be returned.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, while inducing a sheep the needle "broke off while inside an injection cap that was attached to a catheter placed in the patient.".

Common Device Name
NEEDLE,20GX1",REG,BEVEL
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key16482556
Report Number1417592-2023-00087
Device Sequence Number12632973
Product Code FMI
UDI-Device Identifier10080196305476
UDI-Public10080196305476
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSYR100205
Device Lot Number21122
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2023
Initial Report FDA Received Date03/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown